# SDR SWI2024F00033

- Difficulty date: May 18, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AND GOUGES FOUND ALONG THE EDGE OF THE CARGO DOOR HANDLE HOUSING   (C-CHECK RO 1/24/2024)   HANDLE HOUSING ASSY AT CARGO DOOR STRUCTURE WITH NEW FASTENERS PER CRJ200 SRM 51-42-21 REF. BOMBARDIER DWG. 601R35027 REV. AY. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
